# SDR CAL960392

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Bs 237
- Part time: 27,165 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND A .50 INCH LONG NICK IN RT FUSELAGE SKIN AT STA 237.  THE AREA WAS REPAIRED IAW SRM 53-04, FIGURE 38, SHEET 21.  (X)
